# SDR COMA9860141

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FULL LEFT RUDDER REQUIRED DURING TAKEOFF ROLL.  INSPECTED AIRCRAFT AND FOUND NOTHING THAT COULD CAUSE DISCREPANCY.  HIGH SPEED TAXI CHECKS SATISFACTORY.
